# SDR AALA201804039038

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 58,368 hours, 28,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5E AFT EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-60-95,  AND PERFORMED SATISFACTORY OPS CHECK.
